Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking AKT-4 for abdominal TB. Hemoglobin low and RCDW is high. Creatinine is low and uric acid is high. Precautions

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
I am taking AKT-4 for abdominal TB. from last three month. My today LFT, KFT and HMG test are attached. There is Hemoglobin is low, MCV,MCH, MCHC is also low. and RCDW is high. Creatinine is low and uric acid is high. what i should take precaution? Should i leave AKT-4?
My hieght is 5' 9" and weight is 58 KG.
Posted Wed, 26 Jun 2013 in General Health
Answered by Dr. R.G. Joshi 1 hour later

thanks for writing here.I have gone through your reports..

Hemoglobin and other related values they suggest mild form of anemia.

It is common to find anemia in any chronic infections like tuberculosis.It will recover well once you have done your tuberculosis treatment.

You can take iron folic acid supplements for it.I hope your doctor has already prescribed you that.

AKT 4 drugs mainly affect liver and not on kidney commonly.

Creatinine is slightly decreased and it is not of much concern.

Raised uric acid suggest some other pathology like gout .You can discuss it with your doctor.

In any case do not discontinue tablets on your own and be in regular follow up with your treating doctor.

I hope this can solve your query.In case you have any concerns feel free to ask.Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor